# SDR COMA0060572

- Difficulty date: July 13, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 17,410 hours, 16,555 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 4916405
- Part serial: 0299
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 11,644 hours, 11,206 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG SPOILERS WARNING.  REPLACED THE NR 1 SECU.
